# SDR UPS05845572

- Difficulty date: September 30, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,876 hours, 46,490 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 100-190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP LONGERON 36 FS 100 TO FS 190 HAS EXFOLIATION CORROSION.  REMOVED AND REPLACED LONGERON 36 IAW DWG 5779925 AND SRM 51-1-20D.
